Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
Rectangular Vandermonde matrices on Chebyshev nodes
Autore:
Eisinberg, A; Franze, G; Salerno, N;
Indirizzi:
Univ Calabria, Dipartimento Elettron Informat & Sistemist, I-87036 Arcavacata Di Rende, Cs, Italy Univ Calabria Arcavacata Di Rende Cs Italy I-87036ta Di Rende, Cs, Italy
Titolo Testata:
LINEAR ALGEBRA AND ITS APPLICATIONS
, volume: 338, anno: 2001,
pagine: 27 - 36
SICI:
0024-3795(20011115)338:<27:RVMOCN>2.0.ZU;2-U
Fonte:
ISI
Lingua:
ENG
Keywords:
Vandermonde matrices; Chebyshev polynomials; least square method; combinatorial identities;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Physical, Chemical & Earth Sciences
Citazioni:
17
Recensione:
Indirizzi per estratti:
Indirizzo: Eisinberg, A Univ Calabria, Dipartimento Elettron Informat & Sistemist, I-87036 Arcavacata Di Rende, Cs, Italy Univ Calabria Arcavacata Di Rende Cs Italy I-87036 Cs, Italy
Citazione:
A. Eisinberg et al., "Rectangular Vandermonde matrices on Chebyshev nodes", LIN ALG APP, 338, 2001, pp. 27-36

Abstract

We consider a rectangular Vandermonde matrix V on Chebyshev nodes. Using combinatorial identities, we give an explicit factorization of the matrix V,a factorization of the pseudo-inverse of V, and prove that the condition number kappa (2)(V) does not depend on the dimension of nodes set. We also discuss the numerical properties of the proposed formulas. (C) 2001 ElsevierScience Inc. All rights reserved.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 05/04/20 alle ore 08:56:35